# SDR ASAA2019072230252

- Difficulty date: July 22, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,333 hours, 6,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS VARIOUS AREAS OF CORROSION ON RT TRANSITION BETWEEN STA 727J-767. GROUNDED - YES. REPAIRED RT TRANSITION PANEL (SIDE PLATE) IAW SRM 53-00-53-2R-6 W 1 O .040 R .030 L 1.2 D .010.
